advertisement
Question
Posted by: Suffering | 2007/06/12

RE: "Thrush" for 8 months (no. 2509)

GynaeDoc,

so what you are telling me is that since I have been seeing 2 gynaes for the past 8 months with both stumped as to what is wrong - and since they are trained in vulval skin disorders, and therefore going to a dermatologist is useless...

I have no hope and could therefore proceed to plan my suicide???

Great stuff. Gynaecology is a farce!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

"Suffering" it sounds as if you are beyond reprieve for this moment and I hope that gyn is NOT a farce in the greater spectrum of the larger number of women who are happy with our management. Your skin problem is obviously VERY frustrating for you and your TWO GYN'S. From time to time we are DEFINITELY clinically challenged by a lady like yourself where a diagnosis cannot be pinpointed. You may well feel that a few more opinion(s) would be useful and I therefore think YOU may be right and a derm opinion would add a new perspective. A derm opinion would do you NO harm. L
Let me know how it goes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kate | 2007/06/12

Have you tried Diflucan? It is a tablet the gynae can prescribe (or GP). I took one tablet first week and another a week later. It killed the bug that kept causing thrush. I also stopped drinking or eating anything acidic like orange juice and tomatoes. I don't get thrush anymore.

Best wishes.

Reply to Kate
Posted by: Rox | 2007/06/12

This might sound strange but sometimes a diet change can help... In your case I think it's worth a try...

Reply to Rox

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement